# SDR DALA2023100308149

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 95,401 hours, 20,569 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101. CORRECTIVE ACTION: SLIDE INDICATOR P/B LIGHT CHECKED FOUND SERVICEABLE (2992413)
